Some people do believe that increasing testosterone by using a variety of supplements that are less precise can result in some side effects on your body’s health. So, what you need to know is about testosterone boosters side effects. however, in fact, if you consume it correctly and in accordance with the advice given and of course the right supplements then the side effects will not you feel.
However, as someone who consumes these supplements, you do have to know the various side effects that could happen to your body health. Some of the side effects that usually occur are
1. Heart enlargement
Many scientists warn that testosterone booster like DHEA content can lead to enlargement of one’s heart. Enlargement of the heart will occur significantly and may increase the risk of heart attack in a person.
2. Acne growth
The reinforcement of testosterone can also cause the appearance of acne on the face, chest, and back. This condition is similar to the acne experienced during you during puberty.
This is a condition in which there is development of breast tissue in men. When male testosterone rises higher than normal, the body will try to restore hormonal balance by increasing estrogen levels. A rise in estrogen will increase the risk of gynecomastia in a person taking a testosterone-increasing supplement in the wrong amount and in portions that are inconsistent with the advice given.
4. Testicular atrophy
A healthy man has testicles that can produce testosterone. When testosterone is raised with a chemical supplement, the body will produce a small amount of testosterone to maintain balance. Decreased testosterone production results in shrinking of the testes. And long-term use of these supplements can cause infertility.
5. Increased hair growth
Apparently, women also can produce testosterone of course in a small amount of [there are men. Consuming a testosterone booster can cause an overall increase of hair that exists throughout your body. So, consume it also must in appropriate levels and in the portion recommended by the drug.